# SDR SWIA2020032749501

- Difficulty date: February 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUT PLATE ON FLOOR SUPPORT BEAM AT FS 559 LBL 10   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED DOME NUT ON FLOOR SUPPORT BEAM AT F.S. 559 LBL 10 IAW SRM.
